# SDR 9EKA2013082200002

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Aircraft time: 11,967 hours, 22,848 cycles
- Engine: Ge CT72A
- Engine time: 11,967 hours, 13,576 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 214021201105
- Condition: Cracked
- Location: Tailboom
- Part time: 11,969 hours, 22,848 cycles
- Component: Tailboom, Bell
- Component part number: 21403100331FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE VERTICAL SPAR OF THE TAIL IT IS LOCATED IN THE COLD WORK AREA JUST ABOVE THE OUTPUT QUILL OF THE 42 DEG GEARBOX.  LOCATED ON THE LEFT SIDE AT BS 569.689, WL 95 ON FIN STATION 32.  CRACK IS .040 DEEP AND 1.1 INCHES LONG.
